# SDR AALA202305262842

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 21,224 hours, 8,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE240006
- Part serial: RFM27004
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PASSENGER / CREW DOOR 844 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
